# SDR PNSA2015121404

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 47,480 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Frozen
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR TRANSIT LIGHT ON, FOUND NOSE GEAR UPLOCK SWITCH UPSTOP PAD MATING HAS SURFACE ICED OVER IT.
